# SDR IPXA2021012364802

- Difficulty date: January 6, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 63,331 hours, 17,145 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29313
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING FIXED LEADING EDGE FORMER IS CRACKED INBOARD OF NR 9 SLAT TRACK.  REMOVED AND REPLACED CRACKED LT WING FIXED LEADING EDGE FORMER INBOARD OF NR 9 SLAT TRACK, IAW MD-11 SRM 51-33-01 AND 51-35-01. (MINOR)
